# SDR ASAA2017042020515

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 73,357 hours, 42,364 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR VERY HARD TO CLOSE. ALSO, DOOR HAS AIR NOISE THROUGH 12000 FEET CLIMBING AND DESCENT BELOW 12000 FT. GROUNDED - YES. ADJUSTED L1 FWD ENTRY GUIDE ARM AND DOOR HANDLE DOOR OPEN AND CLOSES NORMAL DOOR HANDLE TORQUE WITHIN LIMITS. REF AMM 52-11-705-00. NO HISTORY FOR 90 DAYS. PRESSURIZED A/C FOUND NO EXCESSIVE LEAKS OR AIR NOISES.
